Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей

[1] GALTSOV D., GARCIA A., KECHKIN O. Symmetries of the stationary einstein-maxwell-dilaton-axion system // Journal of Mathematical Physics. — 1995. — Vol. 36, no. 9. — P. 5023–5041. Sigma-model representation is derived for the stationary four-dimensional Einstein-Maxwell-dilaton-axion system arising in the low-energy limit of the heterotic string theory. Killing equations for the corresponding target space metric are solved and a closed ten-parameter algebra of isometrics is described. Finite symmetry transformations are obtained by a direct integration from infinitesimal ones. They include Ehlers-Harrison-type transformations involving dilaton and axion fields, as well as the dilaton-axion SL(2,R) duality. The solution generating technique is used to construct dilaton black holes and a stringy Kerr dyon solution starting from vacuum Schwarzschild and Kerr metrics. (C) 1995 American Institute of Physics. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть